Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Citalopram, Temazepam, Donepezil, and Symbicort drugs along with magnesium and calcium supplements cause muscle cramps?

Answered by
Dr.
Dr. Soujanya

Psychiatrist

Practicing since :2008

Answered : 607 Questions

default
Posted on Fri, 7 Sep 2018 in Medicines and Side Effects
Question: Iam 78, female, taking Citalopram 20mg, temazepam15mg, donepazil 10mg, synbicort, magnesium and calcium. I get awful cramps, especially evening and night - in my chest, or legs, toes, or hands, even throat when I yawn. Any thoughts please?
doctor
Answered by Dr. Soujanya 53 minutes later
Brief Answer:
My suggestion

Detailed Answer:
Hi,

I have gone through your query in detail and understand your concern regarding muscle cramps.

According to me, the above-mentioned drugs will not cause such muscle cramps, in fact, calcium helps in relieving those cramps.

So, I would suggest to get your calcium levels checked along with renal function tests as calcium deficiency may cause muscle cramps.

Please get back to me with the reports.

Hope this information would help you.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on